Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Liapanov's and related theorems


Author: Daniel Wulbert
Journal: Proc. Amer. Math. Soc. 108 (1990), 955-960
MSC: Primary 46Gxx; Secondary 26B05, 46-01, 47H10
MathSciNet review: 1005716
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Four theorems related to vector-valued measures, are the consequence of a single approach.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46Gxx, 26B05, 46-01, 47H10

Retrieve articles in all journals with MSC: 46Gxx, 26B05, 46-01, 47H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1005716-8
PII: S 0002-9939(1990)1005716-8
Keywords: Convexity of vector-valued measures, Hobby-Rice theorem, antipodal mapping theorem, nonatomic measure spaces, moment sets, extreme annihilators
Article copyright: © Copyright 1990 American Mathematical Society